# SDR UALA2013032601923

- Difficulty date: March 26, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,128 hours, 13,495 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482013
- Part serial: 3169
- Condition: Defective
- Location: Cockpit L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AFT SIDE WINDOW AFT SIDE AREA HAS BUBBLES FORMING.   REPLACED L3 WINDOW AND TESTED IAW 56-11-10.  NO DEFECTS NOTED.
